# SDR TRBA2012018001

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 23,831 hours, 28,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 117244
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT COVER IN FRONT OF THE GALLEY WAS MISSING. THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED MISSING COVER FOR GALLEY EMERGENCY LIGHT IAW JIC 33-51-21.  THE ACFT WAS RETURNED TO SERVICE.
